# SDR HALA2011063000302

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 95,771 hours, 18,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK FLOOR LIGHTING INOP IN MID GALLEY.  REPLACED LIGHTING MODULE IN MID GALLEY IAW AMM 33-51-10.  OPS CHECKS GOOD.
